# SDR ASAA2014052107893

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,715 hours, 1,815 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WOULD NOT ENGAGE AFTER TAKEOFF.  CIRCUIT BREAKER (P-18-1) FOUND OPEN.  IT WAS CONFIRMED CLOSED BY BOTH PILOTS DURING PREFLIGHT.  ACFT GROUNDED.  RESET CIRCUIT BREAKER IAW MM 20-60-01.  AUTOTHROTTLE OPS TESTED GOOD IAW MM 22-31-00.
